# SDR ASOA20130819210V

- Difficulty date: August 19, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 29,939 hours, 16,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14528566001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECKK, RT OMEGA BEAM HAS CORROSION BETWEEN FR 59-61.  REPAIRED RT OMEGA BEAM IAW EC5310-01473.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
